Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 879185, 6 pages
Research Article

Credit Derivatives Pricing Model for Fuzzy Financial Market

1School of Economics and Management, Southeast University, Nanjing, Jiangsu 211189, China
2Department of Mathematics, Henan Institute of Science and Technology, Xinxiang, Henan 453003, China

Received 25 April 2015; Accepted 29 September 2015

Academic Editor: Salvatore Alfonzetti

Copyright © 2015 Liang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Wu, Yaming Zhuang, and Xiaojing Lin, “Credit Derivatives Pricing Model for Fuzzy Financial Market,” Mathematical Problems in Engineering, vol. 2015, Article ID 879185, 6 pages, 2015. doi:10.1155/2015/879185